# SDR 2001FA0000622

- Difficulty date: December 4, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Mooney M20J
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MOONEY 201 M20J:   OWNER REPORTED LOW FUEL PRESSURE. FOUND AEROQUIP LINE LEAKING THROUGH BODY OF INNER TUBE STOCK. THIS LINE HAS A STAINLESS STEEL BRAID COVERING FULL LENGTH. HOSE HAD A CURE DATE 3RD QUARTER 1995 WITH MANUFACTURED DATE JAN 1998. HOSE IS CONNECTED TO FUEL INJECTOR AND FUEL PRESSURE SENDER. HOSE WAS LEAKING SUBSTANCIAL AMOUNTS OF FUEL ABOVE EXHAUST SYSTEM AND ENGINE OPERATION WAS NOT AFFECTED.
